Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Elliptic spline functions and the Rayleigh-Ritz-Galerkin method

Author: Martin H. Schultz
Journal: Math. Comp. 24 (1970), 65-80
MSC: Primary 65.62; Secondary 41.00
MathSciNet review: 0264857
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Error estimates for the Rayleigh-Ritz-Galerkin method, using finite-dimensional spline type spaces, for a class of nonlinear two-point boundary value problems are discussed. The results of this paper extend and improve recent corresponding results of B. L. Hulme, F. M. Perrin, H. S. Price, and R. S. Varga.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62, 41.00

Retrieve articles in all journals with MSC: 65.62, 41.00

Additional Information

Keywords: Rayleigh-Ritz-Galerkin method, variational method, spline space, two-point boundary value problem, spline interpolation
Article copyright: © Copyright 1970 American Mathematical Society